# SDR MASA2021092700250

- Difficulty date: September 20, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,651 hours, 8,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT NOT BLINKING. MX REPLACED THE BATTERY.
